# SDR SIMA20210425003

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 40,266 hours, 35,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS OVER L/H AND R/H WINGS INOP-C/A-TROUBLESHOT AND FOUND EMERGENCY BATTERY #4 INOP. RAR #4 EMERGENCY BATTER IWA W/C 33-700-19. OPS CHECK GOOD
